# SDR 02095303

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW NOTED THAT THE AFT EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED A BROKEN WIRE.  AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHT SYSTEM WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
